Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
guppy45

Is There A Scientific Reason That When Going Off Antibiotics, Acne Seems to Hit Back With A Vengeance?

Is There A Scientific Reason That When Going Off Antibiotics, Acne Seems to Hit Back With A Vengeance That Was Worse Than Before?

I notice that when I stop taking antibiotics for my skin the pimples & issues come back harder than before. I saw someone on YouTube mention gram negative bacteria build up but he didn't elaborate.

Is there a scientific reason for this phenomenon?

Thanks

Share this post


Link to post
Share on other sites

Antibiotics kill both good and bad bacteria in your intestines. Killing the bad bacteria is what makes your acne go away. But after you stop using antibiotics you have severely damaged your intestinal flora (good bacteria) which naturally fights infections that cause acne. If you have a bad diet and arent taking probiotics to replenish this good bacteria , to put it eloquently, you're screwed. Your bodies natural defence against bacteria is weakened the longer your on antibiotics so long-term use can cause yeast infections which are difficult to get rid of and of course cause acne.

Ask your doctor to recomend a good probiotic and try to only use antibiotics once for no more then 6 months (depending on how strong they are). If your acne comes back, go to a naturopath/nutrionist and see if they can recommend anything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×